Table of Contents Author Guidelines Submit a Manuscript
Active and Passive Electronic Components
Volume 19 (1997), Issue 4, Pages 265-267
http://dx.doi.org/10.1155/1997/58249

A Mathematical Formulation for Diamagnetism in Tetrahedrally Bonded Semiconductors

Julio Palacios 11, Madrid 28029, Spain

Received 3 February 1996; Accepted 29 March 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. Grado-Caffaro and M. Grado-Caffaro, “A Mathematical Formulation for Diamagnetism in Tetrahedrally Bonded Semiconductors,” Active and Passive Electronic Components, vol. 19, no. 4, pp. 265-267, 1997. doi:10.1155/1997/58249